# SDR FDEA202010242632

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 767-300
- Aircraft serial: 63111
- Aircraft time: 1,674 hours, 795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Loose
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S ESCAPE ROPE PANEL IS LOOSE.  REINSTALLED ESCAPE ROPE COVER, PER MM 25-61-02-2.  A/C OK FOR SERVICE.
